# SDR 99ZZZX1389

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1083L
- Make and model: Mooney M20J
- Aircraft serial: 243398
- Engine: Lyc IO360A1B6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Push Rod
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO SEPARATE ENGINE FAILURES BEFORE CYLINDER REPLACED UNDER WARRANTY BY LYCOMING. SIGNIFICANT ALUMINUM FILINGS IN OIL SINCE REPLACEMENT.
